Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 195, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 12:31 PM CDT for 6 counties in Oklahoma. It was in force for 59 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 12:31 PM CDT (17:31 UTC)
- Expired
- Jul 14, 2016, 1:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 35 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 12:35 PM CDT | TSTM WND DMG | Tulsa, OK | POWER LINES AND MULTIPLE TREE LIMBS DOWN NEAR MEMORIAL AND 71ST STREET. |
| Jul 14, 12:36 PM CDT | TSTM WND DMG | 1 E Owasso, OK | LARGE TREE LIMB BROKEN AT BAPTIST VILLAGE IN OWASSO. TIME ESTIMATED FROM RADAR. |
| Jul 14, 12:38 PM CDT | TSTM WND DMG | Se Tulsa, OK | SMALL TREES SNAPPED ON THE SE SIDE OF TULSA. |
| Jul 14, 12:40 PM CDT | TSTM WND DMG | 5 Ese Owasso, OK | TREE SNAPPED. RELAYED BY OFF DUTY NWS EMPLOYEE. TIME ESTIMATED BY RADAR. |
| Jul 14, 12:40 PM CDT | TSTM WND DMG | 7 Se Tulsa, OK | SNAPPED TREE AND LOTS OF SMALL BRANCHES DOWN. |
| Jul 14, 12:40 PM CDT | TSTM WND DMG | Broken Arrow, OK | LARGE TREE LIMBS WERE SNAPPED |
| Jul 14, 12:40 PM CDT | TSTM WND GST 66 | 4 W Hectorville, OK | |
| Jul 14, 12:40 PM CDT | TSTM WND GST 75 | 2 Nw Bixby, OK | TREE BRANCHES AND ROOFING MATERIAL BLOWN AROUND NEAR 151ST AND YALE. |
| Jul 14, 12:40 PM CDT | HAIL 1.5 | 2 Nw Bixby, OK | 1.5 INCH HAIL NEAR 151ST STREET AND YALE. |
| Jul 14, 12:40 PM CDT | NON-TSTM WND GST 75 | 2 Nw Bixby, OK | TREE BRANCHES AND ROOFING MATERIAL BLOWN AROUND NEAR 151ST AND YALE. |
| Jul 14, 12:45 PM CDT | TSTM WND DMG | 1 S Broken Arrow, OK | TREE, SHINGLE, FENCE DAMAGE. TRANPOLINE FLIPPED. NEAR 91ST AND LYNN |
| Jul 14, 12:45 PM CDT | TSTM WND DMG | 2 Se Bixby, OK | SIGNIFICANT TREE DAMAGE ON HIGHWAY 64 |
| Jul 14, 12:45 PM CDT | TSTM WND GST 60 | 4 W Hectorville, OK | OKLAHOMA MESONET STATION MEASURED 60 MPH THUNDERSTORM WIND GUSTS |
| Jul 14, 12:45 PM CDT | HAIL 0.75 | 1 S Broken Arrow, OK | |
| Jul 14, 12:50 PM CDT | TSTM WND GST 58 | Bixby, OK | |
| Jul 14, 12:50 PM CDT | HAIL 0.88 | Broken Arrow, OK | HAIL NEAR 51ST AND LYNN LANE. |
| Jul 14, 12:58 PM CDT | TSTM WND DMG | Coweta, OK | SEVERAL ROOFS OFF BARNS. FEW BARNS AND OUT BUILDINGS DESTROYED. WINDS ESTIMATED AROUND 100 MPH. |
| Jul 14, 1:00 PM CDT | TSTM WND DMG | Coweta, OK | STRONG THUNDERSTORM WIND DAMAGED THE ROOF OF THE COWETA SCHOOL...DAMAGED BUILDINGS...BLEW DOWN POWER LINES...AND SNAPPED LARGE TREE LIMBS. |
| Jul 14, 1:15 PM CDT | TSTM WND DMG | Inola, OK | ONE MOBILE HOME DESTROYED AND OTHERS BLOWN OFF THEIR FOUNDATIONS. RELAYED BY ROGERS COUNTY EMERGENCY MANAGEMENT. TIME ESTIMATED. |
| Jul 14, 1:20 PM CDT | TSTM WND GST 80 | Haskell, OK | |
| Jul 14, 1:28 PM CDT | TSTM WND DMG | Glenpool, OK | TREE DAMAGE IN GLENPOOL. |
| Jul 14, 1:30 PM CDT | TSTM WND DMG | Glenpool, OK | ROOF DAMAGE TO BUILDINGS AT GLENPOOL MIDDLE SCHOOL. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1508 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
245
WUUS54 KTSA 141731
SVRTSA
OKC037-101-111-131-143-145-141830-
/O.NEW.KTSA.SV.W.0195.160714T1731Z-160714T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1231 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHWESTERN ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
WESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN CREEK COUNTY IN NORTHEASTERN OKLAHOMA...
TULSA COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 130 PM CDT
* AT 1230 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO 2 MILES NORTHEAST OF JENKS TO 3 MILES
NORTHWEST OF MOUNDS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
SAND SPRINGS... CLAREMORE...
OWASSO... BIXBY...
SAPULPA... JENKS...
GLENPOOL... COWETA...
CATOOSA... VERDIGRIS...
HASKELL... INOLA...
KIEFER... SPERRY...
MOUNDS... KELLYVILLE...
STONEBLUFF... ONETA...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 203 AND 247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3607 9615 3616 9614 3616 9600 3629 9600
3628 9544 3599 9546 3567 9573 3587 9631
TIME...MOT...LOC 1730Z 270DEG 27KT 3619 9598 3605 9595 3590 9611
HAIL...1.00IN
WIND...60MPH
$$
LACY2 follow-up statements
820
WWUS54 KTSA 141741
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1241 PM CDT THU JUL 14 2016
OKC037-101-111-131-143-145-141830-
/O.CON.KTSA.SV.W.0195.000000T0000Z-160714T1830Z/
OKMULGEE OK-ROGERS OK-WAGONER OK-MUSKOGEE OK-CREEK OK-TULSA OK-
1241 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHERN OKMULGEE...SOUTHWESTERN ROGERS...WESTERN WAGONER...
NORTHWESTERN MUSKOGEE...EAST CENTRAL CREEK AND TULSA COUNTIES...
AT 1241 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO 4 MILES NORTH OF BIXBY TO 4 MILES EAST OF
MOUNDS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
CLAREMORE... OWASSO...
BIXBY... SAPULPA...
JENKS... GLENPOOL...
COWETA... CATOOSA...
VERDIGRIS... HASKELL...
INOLA... KIEFER...
SPERRY... MOUNDS...
STONEBLUFF... ONETA...
TIAWAH... BALD HILL...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3606 9607 3613 9601 3616 9600 3629 9600
3628 9544 3599 9546 3567 9573 3582 9617
TIME...MOT...LOC 1741Z 278DEG 26KT 3621 9582 3601 9588 3585 9598
HAIL...1.00IN
WIND...60MPH
$$
LACY040
WWUS54 KTSA 141822
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 PM CDT THU JUL 14 2016
OKC037-141832-
/O.CAN.KTSA.SV.W.0195.000000T0000Z-160714T1830Z/
CREEK OK-
122 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CREEK COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3628 9561 3628 9544 3599 9546 3567 9573
3578 9600
TIME...MOT...LOC 1822Z 284DEG 26KT 3621 9546 3596 9554 3572 9574
$$
OKC101-111-131-143-145-141830-
/O.CON.KTSA.SV.W.0195.000000T0000Z-160714T1830Z/
OKMULGEE OK-ROGERS OK-WAGONER OK-MUSKOGEE OK-TULSA OK-
122 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHEASTERN OKMULGEE...SOUTH CENTRAL ROGERS...WESTERN WAGONER...
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES...
AT 122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF INOLA TO 5 MILES NORTH OF PORTER
TO 5 MILES EAST OF BALD HILL...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW... BIXBY...
COWETA... HASKELL...
INOLA... STONEBLUFF...
BALD HILL... ONETA...
TIAWAH... REDBIRD...
CHOSKA... HECTORVILLE...
LEONARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3628 9561 3628 9544 3599 9546 3567 9573
3578 9600
TIME...MOT...LOC 1822Z 284DEG 26KT 3621 9546 3596 9554 3572 9574
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 14, 10:49 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1049 AM CDT THU JUL 14 2016 ...UPDATE... .DISCUSSION... Earlier update increased precip chances for most locations based on organizing MCS and likelihood it will be persist eastward. Instability has recovered substantially in wake of the early morning convection and expectations are that severe weather potential will increase through the day as the ongoing storms become nearer sfc based. Prior to the convection temps are on track and any later update would be to cool temps once the convection influences an area. && .PRELIMINARY POINT TEMPS/POPS... TUL 95 70 89 72 / 90 80 40 30 FSM 94 72 90 73 / 80 70 40 30 MLC 95 72 91 73 / 70 60 40 30 BVO 92 67 88 69 / 90 80 30 30 FYV 90 68 86 67 / 80 80 40 30 BYV 90 68 86 67 / 80 80 40 30 MKO 94 71 90 72 / 90 80 40 30 MIO 91 68 88 70 / 90 70 30 30 F10 95 71 91 73 / 80 70 40 30 HHW 96 74 95 73 / 50 30 30 20 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 809 AM CDT THU JUL 14 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 809 AM CDT THU JUL 14 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...MAINLY NORTH OF INTERSTATE 40. ONSET...BEFORE NOON...INCREASING DURING AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 40. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX. EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS AFTERNOON AND EVENING. CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE FURTHER AS STORMS CONSOLIDATE. SEVERAL DATA SOURCES INDICATE LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS... ARE POSSIBLE WITH THE STRONGEST STORMS. AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX. WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL RATES MAY PRODUCE LOCALIZED FLASH FLOODING. FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG WIND GUSTS THE MAIN CONCERN. HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 14, 10:53 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 AM CDT THU JUL 14 2016
OKZ054-059-141645-
PAWNEE OK-OSAGE OK-
1053 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR OSAGE AND PAWNEE COUNTIES UNTIL
1145 AM CDT...
AT 1051 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHILOCCO TO 3 MILES NORTHEAST OF MARLAND TO NEAR
ORLANDO. MOVEMENT WAS EAST AT 30 MPH. OTHER STORMS WERE DEVELOPING
ALONG AND OUTFLOW BOUNDARY ACROSS NORTHERN OSAGE COUNTY AND WERE
ALSO MOVING EAST AT 20 TO 30 MPH.
WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... PAWNEE...
HOMINY... CLEVELAND...
FAIRFAX... BARNSDALL...
SHIDLER... WYNONA...
JENNINGS... RALSTON...
AVANT... WESTPORT...
OSAGE... BURBANK...
HALLETT... BLACKBURN...
TERLTON... MARAMEC...
SKEDEE... GRAINOLA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
PORTIONS OF THIS ADVISORY MAY BE UPGRADED TO A WARNING AS THESE
STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS
AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3699 9602 3655 9601 3617 9633 3616 9682
3624 9682 3625 9692 3633 9693 3634 9703
3651 9703 3658 9689 3660 9692 3659 9705
3668 9706 3670 9703 3668 9694 3675 9689
3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 1551Z 265DEG 26KT 3701 9707 3661 9712 3615 9740
LACYSpecial weather statement, Jul 14, 11:06 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1106 AM CDT THU JUL 14 2016
OKZ054>057-059>061-141700-
ROGERS OK-CRAIG OK-NOWATA OK-TULSA OK-PAWNEE OK-WASHINGTON OK-
OSAGE OK-
1106 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS...SOUTHEASTERN
OSAGE...SOUTHEASTERN PAWNEE...NOWATA...WASHINGTON...NORTHERN TULSA
AND NORTHWESTERN CRAIG COUNTIES UNTIL NOON CDT...
AT 1105 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LIBERTY TO 2 MILES SOUTHWEST OF OKESA. MOVEMENT
WAS SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THE
STRONG WIND GUSTS COULD OCCUR WELL AHEAD OF THE STORMS AS WELL ALONG
THE PRECEDING OUTFLOW BOUNDARY.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHERN TULSA... BARTLESVILLE...
SAND SPRINGS... CLAREMORE...
NOWATA... OWASSO...
SKIATOOK... CATOOSA...
COLLINSVILLE... DEWEY...
CHELSEA... SPERRY...
OOLOGAH... SOUTH COFFEYVILLE...
COPAN... WELCH...
RAMONA... OCHELATA...
DELAWARE... FOYIL...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3692 9500 3617 9577 3616 9633 3617 9633
3660 9600 3699 9602 3700 9600 3700 9515
TIME...MOT...LOC 1605Z 330DEG 30KT 3714 9562 3670 9617
LACYSpecial weather statement, Jul 14, 11:13 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 AM CDT THU JUL 14 2016
OKZ060-064-141715-
CREEK OK-TULSA OK-
1113 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR CREEK AND TULSA COUNTIES UNTIL
1215 PM CDT...
AT 1113 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF RALSTON TO 4 MILES SOUTHWEST OF
YALE TO 2 MILES SOUTHEAST OF LUTHER. MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
SAND SPRINGS... BRISTOW...
BIXBY... SAPULPA...
JENKS... GLENPOOL...
CATOOSA... MANNFORD...
DRUMRIGHT... KIEFER...
MOUNDS... KELLYVILLE...
OILTON... DEPEW...
SLICK... SHAMROCK...
KEYSTONE STATE PARK... TURLEY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 232.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3616 9662 3616 9600 3625 9600 3618 9581
3616 9581 3616 9576 3592 9578 3585 9586
3586 9619 3564 9619 3564 9662
TIME...MOT...LOC 1613Z 277DEG 37KT 3646 9669 3606 9675 3564 9717
LACYSpecial weather statement, Jul 14, 11:33 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1133 AM CDT THU JUL 14 2016
OKZ056>058-061-063-141730-
ROGERS OK-CRAIG OK-NOWATA OK-DELAWARE OK-OTTAWA OK-
1133 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGERS...OTTAWA...
SOUTHEASTERN NOWATA...NORTHWESTERN DELAWARE AND CRAIG COUNTIES UNTIL
1230 PM CDT...
AT 1132 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF ALTAMONT TO 7 MILES SOUTHWEST OF
CHETOPA TO 6 MILES NORTHEAST OF NEW ALLUWE. MOVEMENT WAS EAST AT 20
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THE
STRONG WIND GUSTS MAY OCCUR WELL AHEAD OF THE STORMS ALONG THE
PRECEDING OUTFLOW BOUNDARY.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MIAMI... VINITA...
GROVE... COMMERCE...
CHELSEA... FAIRLAND...
AFTON... QUAPAW...
WELCH... BERNICE...
KETCHUM... BLUEJACKET...
WYANDOTTE... BIG CABIN...
TREECE... NEW ALLUWE...
PICHER... WHITE OAK...
NARCISSA... BERNICE STATE PARK...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 274 AND 324.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3700 9462 3668 9462 3650 9499 3651 9501
3652 9563 3700 9537
TIME...MOT...LOC 1632Z 292DEG 17KT 3726 9527 3698 9521 3670 9544
LACYSpecial weather statement, Jul 14, 12:07 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1207 PM CDT THU JUL 14 2016
OKZ064>066-141730-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1207 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...OKMULGEE AND
SOUTHWESTERN CREEK COUNTIES UNTIL 1230 PM CDT...
AT 1206 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF SLICK TO 2 MILES EAST OF PRAGUE.
MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... BRISTOW...
OKEMAH... OKFUSKEE...
HENRYETTA... MORRIS...
BEGGS... BOLEY...
WELEETKA... DEWAR...
SCHULTER... DEPEW...
PADEN... BEARDEN...
SLICK... CASTLE...
CLEARVIEW... WELTY...
PRESTON... PHAROAH...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 239.
INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 192.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN...SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3580 9662 3586 9660 3585 9577 3582 9577
3538 9597 3537 9598 3534 9598 3530 9600
3529 9644 3546 9645 3546 9647 3543 9650
3545 9655 3544 9657 3541 9654 3539 9654
3541 9658 3540 9660 3540 9662
TIME...MOT...LOC 1706Z 281DEG 36KT 3574 9631 3548 9664
LACYSpecial weather statement, Jul 14, 12:24 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1224 PM CDT THU JUL 14 2016
OKZ061-062-067-068-141830-
ROGERS OK-WAGONER OK-CHEROKEE OK-MAYES OK-
1224 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR MAYES...ROGERS...NORTH CENTRAL
CHEROKEE AND NORTHWESTERN WAGONER COUNTIES UNTIL 130 PM CDT...
AT 1223 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF OOLOGAH TO NEAR CATOOSA. MOVEMENT WAS
EAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAREMORE... PRYOR...
OWASSO... PRYOR CREEK...
CATOOSA... VERDIGRIS...
CHOUTEAU... INOLA...
LOCUST GROVE... SALINA...
OOLOGAH... LANGLEY...
ADAIR... SPAVINAW...
FOYIL... DISNEY...
PENSACOLA... HOOT OWL...
PEGGS... TIAWAH...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3651 9501 3616 9501 3616 9500 3607 9500
3609 9576 3616 9576 3616 9579 3639 9581
3640 9579 3642 9579 3642 9581 3649 9581
TIME...MOT...LOC 1723Z 267DEG 44KT 3644 9575 3617 9572
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:36 PM CDT | Special Weather Statement | TSA | Kay | 39 min |
| Jul 14, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Jul 14, 12:59 AM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Jul 14, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Jul 14, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| Jul 14, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Jul 14, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 49 min |
| Jul 14, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 50 min |
| Jul 14, 3:21 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 54 min |
| Jul 14, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 43 min |
| Jul 14, 4:16 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 59 min |
| Jul 14, 10:53 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 52 min |
| Jul 14, 11:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jul 14, 11:06 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers, Washington | 54 min |
| Jul 14, 11:13 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 62 min |
| Jul 14, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| Jul 14, 11:33 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 57 min |
| Jul 14, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Tulsa, Washington | 57 min |
| Jul 14, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 42 min |
| Jul 14, 12:07 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 23 min |
| Jul 14, 12:19 PM CDT | Tornado Warning | TSA | Creek, Tulsa | 6 min |
| Jul 14, 12:24 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 66 min |
| Jul 14, 12:34 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 56 min |
| Jul 14, 12:40 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 3 hr |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 56 min |
| Jul 14, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 67 min |
| Jul 14, 12:56 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 34 min |
| Jul 14, 1:18 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 3 hr |
| Jul 14, 1:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more | 55 min |
| Jul 14, 1:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 49 min |
| Jul 14, 1:42 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 3 hr |
| Jul 14, 1:47 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Jul 14, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 60 min |
| Jul 14, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 54 min |
| Jul 14, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 60 min |
| Jul 14, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 59 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jul 14, 3:37 PM CDT | Special Weather Statement | TSA | Choctaw | 68 min |
| Jul 14, 3:51 PM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.